Bakry, Dominique, et al. "A simple proof of the Poincaré inequality for a large class of probability measures.." Electronic Communications in Probability [electronic only] 13 (2008): 60-66. <http://eudml.org/doc/225690>.
@article{Bakry2008,
author = {Bakry, Dominique, Barthe, Franck, Cattiaux, Patrick, Guillin, Arnaud},
journal = {Electronic Communications in Probability [electronic only]},
language = {eng},
pages = {60-66},
publisher = {University of Washington},
title = {A simple proof of the Poincaré inequality for a large class of probability measures.},
url = {http://eudml.org/doc/225690},
volume = {13},
year = {2008},
}
TY - JOUR
AU - Bakry, Dominique
AU - Barthe, Franck
AU - Cattiaux, Patrick
AU - Guillin, Arnaud
TI - A simple proof of the Poincaré inequality for a large class of probability measures.
JO - Electronic Communications in Probability [electronic only]
PY - 2008
PB - University of Washington
VL - 13
SP - 60
EP - 66
LA - eng
UR - http://eudml.org/doc/225690
ER -